Title of article :
Smoothness of the intensity measure density for interacting branching diffusions with immigrations
Author/Authors :
Eva L?cherbach، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2004
Pages :
48
From page :
130
To page :
177
Abstract :
We consider the invariant measure for finite systems of interacting branching diffusions with immigrations. We use Malliavin calculus in order to show that the intensity measure of the invariant measure admits a density which is continuous, one times partially differentiable and bounded provided the immigration measure is absolute continuous
Keywords :
Branching diffusions , invariant measure , Intensity measure , Malliavin calculus , resolvent
Journal title :
Journal of Functional Analysis
Serial Year :
2004
Journal title :
Journal of Functional Analysis
Record number :
761855
Link To Document :
بازگشت